# SDR 2004UALA00661

- Difficulty date: July 8, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 5,995 hours, 2,475 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 DENTS AT FRAME 74 AREA, 2 DENTS WERE AT STR 32L, 1 DENT AT STR 32R.  FRAME 73 SURROUNDING THE JACKING STABILIZATION POINT ON THE AFT FUSELAGE. INSTALLED SKIN DOUBLER AND FRAME DOUBLER. INSTALLED NEW SHEAR CLIPS.
